# SDR USAA040691

- Difficulty date: September 10, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH, BS 727D, S8R, S9R.  CUT OUT CRACK, INSTALLED FILLER PLUG AND DOUBLER PER SRM 53-00-07 FIG 202.  (M)
